# SDR HEEA0013690

- Difficulty date: April 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5736J
- Make and model: Bell 212
- Aircraft serial: 31140
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: 212075067105
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ITT INDICATOR DOES NOT WORK.
